# SDR SWAA2025123157028

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 67,797 hours, 40,653 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Part serial: D01676
- Condition: Faulty
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENCOUNTERED TRAILING EDGE FLAP ASSYMETRY; RAN QRH FOR T.E. ASSEMETRY; LANDED WITH LEADING EDGE FLAPS AND SLATS; FULL EXTEND. VRG TARGET 167; 174 ON SPEED LANDING.   TROUBLESHOT AND FOUND FSEU TO BE FAULTY.  REMOVED AND REPLACED FSEU IAW AMM 27-51-01. OPS CHECKED GOOD.
